A class of scaled direct methods for linear systems

Abaffy, J., Spedicato, Emilio . Annals of the Institute of Statistical Mathematics 1990. 42 (1) :187-201

Locate this article in:

Bibtex

@article{CIS-91075,
  Author = {Abaffy, J. and Spedicato, Emilio},
  Title = {A class of scaled direct methods for linear systems},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {42},
  Number = {1},
  Year = {1990},
  Pages = {187--201},
  Keywords = {Algorithm}
}

Similar articles